Fepamol 650 mg Tablet


Overview

Uses of Fepamol Tablet
Fepamol 650 mg Tablet is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.
Fepamol Tablet side effects
Common
No common side effects seen
How to use Fepamol Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Fepamol 650 mg Tablet is to be taken with food.
How Fepamol Tablet works
Fepamol 650 mg Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
Fepamol Tablet related warnings
Alcohol
CAUTION
Taking Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
SAFE
Fepamol 650 mg Tablet is safe to use during pregnancy.
Adequate and well-controlled human studies have shown low or no risk.
Lactation
SAFE
Fepamol 650 mg Tablet is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Driving
SAFE
Fepamol 650 mg Tablet does not usually affect your ability to drive.
Kidney
Fepamol 650 mg Tablet should be used with caution in patients with severe kidney disease. Dose adjustment of Fepamol 650 mg Tablet may be needed. Please consult your doctor.
However, Fepamol 650 mg Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
Liver
CAUTION
Fepamol 650 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Fepamol 650 mg Tablet may be needed. Please consult your doctor.
However, the use of Fepamol 650 mg Tablet is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Fepamol 650 mg Tablet
₹1.7/Tablet
Dolo 650mg Tablet
Micro Labs Ltd
₹1.94/Tablet
14% costlier
Calpol 650mg Tablet
Glaxo SmithKline Pharmaceuticals Ltd
₹1.93/Tablet
14% costlier
Xykaa Rapid 650mg Tablet
Troikaa Pharmaceuticals Ltd
₹1.93/Tablet
14% costlier
Fepanil 650mg Tablet
Veritaz Healthcare Ltd
₹1.93/Tablet
14% costlier
Pyrigesic 650 Tablet
East India Pharmaceutical Works Ltd
₹1.94/Tablet
14% costlier

Expert Advice

  • Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
  • Starts working within one hour. Wait for at least 4 hours before taking the next dose.
  • Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
  • Discontinue Fepamol 650 mg Tablet and inform your doctor immediately if rash occurs.
  • For children, measure the doses of liquid Fepamol 650 mg Tablet using the measuring cup instead of a teaspoon to avoid under or over-dosage.
  • Avoid excess alcohol intake (>3 glasses/day) when taking Fepamol 650 mg Tablet as it may cause liver damage.

Interaction with Drugs

Taking Fepamol with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Nimsun, Abinim, Nimulis
LIFE-THREATENING
Brand(s): Ready Rinse, Tantum, Mucobenz
LIFE-THREATENING
Brand(s): Flanil
LIFE-THREATENING
Brand(s): Pyregin, Novalgin RC, Bral
LIFE-THREATENING
Brand(s): Coxbact, Rifacure, Rifacil
MODERATE
Brand(s): Acethromb
MINOR
Brand(s): Sofarin
MINOR
Brand(s): Clorocin, Vecol, Sitamycetine
MINOR
Brand(s): Dindevan
MINOR
Brand(s): Metromide, Vomitrac, Zerinorm
MINOR

Patient Concerns

Questions Related to Fepamol

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Fepamol 650 mg Tablet?

FAQs

Q. Can I take Fepamol with vitamin B complex?
Yes, Fepamol can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Fepamol helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.
Q. Is Fepamol use associated with Helicobacter pylori infection?
No, Fepamol use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Fepamol as compared to other pain killers.
Q. Can I take Fepamol if I have hepatitis?
Fepamol is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Fepamol is metabolized in the liver, so, consult your doctor before taking Fepamol if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.
Q. Can anyone be allergic to Fepamol?
Yes, there have been reports of hypersensitivity and allergic reaction with the use of Fepamol. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Fepamol if you have such symptoms and immediately consult your doctor.
Q. What are the serious side effects of taking excess Fepamol?
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Fepamol. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.
Q. Can I take Fepamol with warfarin?
Fepamol is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Fepamol can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.
Q. Can vitamin D be taken safely with Fepamol?
Yes, vitamin D can be taken with Fepamol. Patients with osteoarthritis who are on vitamin D and calcium may need to take Fepamol for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.
Q. How beneficial is to use Fepamol with diclofenac?
Fepamol and Diclofenac might be given together in case of fever and pain. Fepamol has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Q. What happens if you take an overdose of Fepamol?
Overdose of Fepamol can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.
Q. Can I take Fepamol with amoxicillin?
Fepamol and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Fepamol is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Can I take Fepamol with Azithromycin?
Fepamol and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Fepamol is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Does Fepamol affect the liver?
Use of Fepamol for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Fepamol from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.
Q. Does Fepamol have side effects?
Fepamol is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Fepamol.
Q. Does Fepamol treat sore-throat, flu or cold?
Fepamol does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.
Q. Is it safe to take Fepamol with Tramadol?
Yes, Fepamol can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.
Q. Can a patient with high blood pressure take Fepamol?
Occasional use of Fepamol is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Fepamol belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.
Q. Is Fepamol safe to use?
Fepamol is safe to use in the dose that advised by the doctor. Using this medicine in more than recommended doses can damage your liver and cause serious harm.
Q. Can I take Fepamol with homeopathic medicine?
Ask your doctor before taking Fepamol with homeopathic medicine as there is no information available on this.
Related Lab Tests
Information last updated by Dr. Varun Gupta, MD Pharmacology on 21st May 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
One of the following licensed pharmacy from the nearest location with deliver Fepamol 650mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: BNC, SOF, HCP, WSI, SYN, PRL, CTP, ZVO, SLN, 4IT, GHR, HSM, MDN, AVC, SAF, O4O, PWN, MDI, GLM, NXT, AFT, BHP, BHS, BGS, EPS, MPC, SSI, GPP, LIP, SPV, SLC, AVB, AVS, PMA, ESY, DYG, NEO, RTN, USF, IAD, ANP, SGA, VSL, VVN, VDH, OWN, TPN, HPC, PHN, SVH, DAO, JVO, DVH, CZT, KHD, RPC, IAH, AAY, VHP, VEM, TAP, ENP, KLC, RVC, DPL, KHH, EAN, EPR, GGL, RSA, TOM, PLT, SWA, PSE, SBL, PTP, TYN, FRS, WDE, BLP, SBN, DFP, BTM, RDR, BMJ, EMB, DHR, NTB, ATL, KBC, ANT, CMD, NFP, DLY, NWP, HTV, HIP, HZF, LHP, APS, HMP, PEN, SWP, RRP, VTR, SCP, AGT, OHM, BSN, MLC, DRA, MIP, RMR, GFL, HLT, QLF, EEC, SHD, GBB, VJS, MFN, GLD, ALY, NDP, LHA, VMH, KHP, NAS, NLP, IPL, KAL, UPA, SAH, ZPR, NVL, PRN, SGH, AYU, RPA, BLE, GTC, SSS, MAP, HPP, APT, NTL, DAD, ADF, HGI, SHG, SMS, PSF, HBV, LKK, PPR, PHC, VSC, NLG, RYL, BRC, RTL, PNT, NEW, MDO, GNC, ADT, AAA, NSL, WHL, OLT, BJR, RWL, SRG, JVN, KCI, RGH, SPF, MDH, RKS, PTI, ISI, KMC, STS, OMV, CHP, LAG, SCH, NXG, RDH, SBA, AAR, 1MH, AMR, KIS, HEX, BBS, NLC, VAF, AYN, BDI, ATP, NNP, GPT, GEO, HSP, QTM, BHM, CNE, CRN, TAT, NPS, IMC, BSL, MSD, JIV, UHP, SIO, PRE, VUR, HNP, MAM, FIP, SGC, MKE, TNH, FTP, RUS, VRS, CLT, BAP, MTD, PNQ, MOM, DPP, RSS, BHA, BAL, MIL, SNG, DGN, RVA, 9MM, OWP, SJP, MJT, ALC, AXM, TSS, HNF, LCC, BBN, VOP, PRC, 2ML, INC, GBL, CMC, XMX, PRT, RAC, ASP, AVW, STA, HAT, JLI, MAX, ABP, HWS, AMH, ARD, DHP, SHC, XPR, ANS, PAP, RHL, MBP, GMA, DLP, RWP, RPI, SVS, LMS, JSL, FRM, WHP, BDN, GBC, EQN, SPD, BJP, GDA, MTM, JJE, SNH, DZY, ADE, SDM, NBG, FGH, CPK, SGN, MKT, DYL, OWI, GTF, BIO, AVL, NVY, MRS, ABL, ZNT, ERS, RPP, MNS, RHS, BLS, JBT, WPL, BNT, TRP, OBS, PVP, SMN, HLP, SAA, UVD, THP, HTS, SNL, IPP, STO, NNH, ZVP, GHC, UMP, JHC, CSE, WAD, RHW, AHP, SBC, OIP, NPH, MGL, AMM, KNH, KIM, ZEL, KRR, EVP, YAG, USM, KHC, SHN
MRP
17
10 tablets in 1 bottle
ADD TO CART
Best Price ₹13.6
20% OFF
Use Coupon HEALTH1020 during checkout